MathSciNet Relay Station
MathSciNet bibliographic data
MR848269 (87k:54058) 54H20 (34C35 58F25 92A05)
Butler, Geoffrey; Waltman, Paul Persistence in dynamical systems. J. Differential Equations 63 (1986), no. 2, 255–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement